# SDR AALA2018060109003

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 9,927 hours, 3,743 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Filter
- Condition: Odor
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR OF OIL IN THE COCKPIT AND FORWARD CABIN DURING DESCENT.  TURNED THE BLOWER OFF,  INCREASED THE ODOR IN THE COCKPIT. TURNED OFF THE PACK DISSIPATED THE ODOR GREATLY.   AIRCRAFT WAS GROUNDED.  REPLACED AUXILLIARY POWER UNIT FILTERS IAW WC 3701. OPS CHECKED NORMAL.
